# SDR SWIA2020031049169

- Difficulty date: January 20, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R380747
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT ANCHOR IS CRACKED. FLAGGED  (C CHECK) RO 3/7/2020    ORDERED AND RECEIVED NEW SERVICEABLE PAX DOOR AFT ANCHOR FITTING P/N 601R38074-7 QTY.1 AND HAS BEEN INSTALLED WITH NEW ATTACHING HARDWARE REF CRJ 200 AMM  AND CRJ 200 SRM. PAX DOOR  COUNTER BALANCE ADJUSTMENT CHECK IS GOOD.
